American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Tao Mei and Mikael de la Salle. Complete boundedness of heat semigroups on the von Neumann algebra of hyperbolic groups. Trans. Amer. Math. Soc. 369 (2017) 5601-5622.
Abstract, references, and article information   
View Article: PDF

[2] Michael Handel and Lee Mosher. The expansion factors of an outer automorphism and its inverse. Trans. Amer. Math. Soc. 359 (2007) 3185-3208. MR 2299451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michael Handel and Lee Mosher. Parageometric outer automorphisms of free groups. Trans. Amer. Math. Soc. 359 (2007) 3153-3183. MR 2299450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jorge Almeida. Dynamics of implicit operations and tameness of pseudovarieties of groups. Trans. Amer. Math. Soc. 354 (2002) 387-411. MR 1859280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bernhard Herwig and Daniel Lascar. Extending partial automorphisms and the profinite topology on free groups. Trans. Amer. Math. Soc. 352 (2000) 1985-2021. MR 1621745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] George M. Bergman. Supports of derivations, free factorizations, and ranks of fixed subgroups in free groups. Trans. Amer. Math. Soc. 351 (1999) 1531-1550. MR 1458296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] O. Kharlampovich, E. Lioutikova and A. Myasnikov. Equations in the Q-completion of a torsion-free hyperbolic group. Trans. Amer. Math. Soc. 351 (1999) 2961-2978. MR 1443195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Martin Arkowitz and Mauricio Gutierrez. Comultiplications on free groups and wedges of circles. Trans. Amer. Math. Soc. 350 (1998) 1663-1680. MR 1422887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] O. Kharlampovich and A. Myasnikov. Equations in a free $\mathbf Q$-group. Trans. Amer. Math. Soc. 350 (1998) 947-974. MR 1389782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David Terman. Traveling wave solutions of a gradient system: solutions with a prescribed winding number. II . Trans. Amer. Math. Soc. 308 (1988) 391-412. MR 946449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David Terman. Traveling wave solutions of a gradient system: solutions with a prescribed winding number. I . Trans. Amer. Math. Soc. 308 (1988) 369-389. MR 946449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] James McCool. A characterization of periodic automorphisms of a free group . Trans. Amer. Math. Soc. 260 (1980) 309-318. MR 570792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Eric C. Nummela. $K$-groups generated by $K$-spaces . Trans. Amer. Math. Soc. 201 (1975) 279-289. MR 0352319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] George S. Sacerdote. Elementary properties of free groups . Trans. Amer. Math. Soc. 178 (1973) 127-138. MR 0320146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Daniel Stork. The action of the automorphism group of $F\sb{2}$ upon the $A\sb{6}$- and ${\rm PSL}(2,\,7)$-defining subgroups of $F\sb{2}$ . Trans. Amer. Math. Soc. 172 (1972) 111-117. MR 0310060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia